# SDR UPS97825237

- Difficulty date: October 12, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N805UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46117
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Corroded
- Location: Bs 270-280
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING D CHECK INSPECTION, FOUND CORROSION ON TORQUE BOX UPPER SKIN BETWEEN LONGERONS 35RT TO 30 RT F/S 270-280.  REMOVED CORROSION FROM WEB, FABRICATED FILLER, DOUBLER, DRILLED, TREATED, PRIMED AND INSTALLED IAW DC8 SRM 51-1-8, 53-2-0, 53-1-0, 51-1-21.
